# SDR SWAA2018041021054

- Difficulty date: March 13, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Bs 897-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN UNDER DORSAL FIN CORRODED BETWEEN BS 1006 TO 897,  BETWEEN STRINGERS 3L TO 3R.   REPAIRED THE SKIN IAW EA.
